# SDR DALA2023101608458

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,775 hours, 36,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT THE TAIL EXIT DOOR AND FORWARD OVERWING EXIT ARE INOPERATIVE. A TERMINAL LUG WAS RE-CONNECTED CORRECTLY AND BATTERY PACKS (B5-235) AND (B5-118) WERE REPLACED PER B717 AMM 33-51-04. TEST OK. (LP #6535998)
